# SDR SWAA031165

- Difficulty date: May 24, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 64,783 hours, 70,411 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR OUTER SKIN CRACKED.  REMOVED AND REPLACED FWD SVC DOOR PER MM.
